# SDR 2001FA0000145

- Difficulty date: July 18, 2001
- Submitted: July 18, 2001
- Operation: General aviation
- Aircraft: N949SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8145
- Aircraft time: 1,053 hours
- Engine: Lyc IO360L2A
- Engine time: 1,053 hours
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Servo
- Part number: 25765362
- Part serial: 70168304
- Condition: Frozen
- Location: Fuel Injector
- Part time: 1,053 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

SECOND FLIGHT OF THE DAY, TEMP 89F, DA 9444. ENGINE START WAS DIFFICULT, TAXI AND ENGINE RUN UP NORMAL.  AIRCRAFT TOOK THE RUN WAY FOR TAKE OFF. WHEN THROTTLE WAS OPENED TO FULL POWER, ENGINE HAD POPPING NOISE AND WOULD ONLY DEVELOP 2000 RPM. TAKE OFF WAS ABORTED FOR LOW POWER. A CLEAR LINE WAS INSTALLED FROM THE FUEL INJECTION SERVO TO THE FLOW DIVIDER IAW PRECISION AIRMOTIVE TROUBLE SHOOTING MANUAL AND EXCESSIVE VAPOR IN THE LINE WAS DISPLACING THE FUEL WHEN THE ENGINE WAS RUN.  THE ENGINE WAS ALLOWED TO COOL COMPLETELY AND RESTARTED, NO VAPOR WAS DETECTED AND ALL OPERATION WAS NORMAL INCLUDING FUEL FLOW WITH THE ENGINE DEVELOPING FULL POWER. AIRCRAFT TEST FLOWN AND RELEASED.
